Skip to main content
Friday June 4th, 2021

Join us for a series of incredible smaller group 
pre-conference workshops!



Workshop spaces are limited for live attendance to allow for optimal 
smaller group interactivity, learning & connecting.


When live spaces have sold out, new registrants can
register for the on-demand recorded version (viewing access June 6th-Dec 31st ). 


Sessions will be clearly marked with LIVE or On-Demand at the time of 
purchase based on availability. 


All live attendees can also access their recorded session(s) until Dec 31st, 2021.

NEW THIS YEAR! 
Due to the overwhelming demand for access to sold-out workshop recordings in 2020,  
we have added a workshop bundle option.


CWIM 2021 Workshop Bundle:
Register for two (2) or more live workshops and add-on the recordings for 
ALL additional workshops for $300. 


10:45am - 12:15pm EST
Media in Medicine - Journalism 101
Length: 1.5 hours
$50

Have you always wanted to write for mainstream media but don't know where to start? How do you get a story idea out of the editor's slush pile and into print in your favourite paper or magazine? In this workshop, we will explore how to find your competitive beat, define your audience, choose compelling story ideas, pitch to editors and report and write stories.


Dr. Joanna Cheek- Psychiatrist & Journalism Fellow 

10:45am -12 pm EST
Progress over Perfection: 
Practical tips on how to create a sustainable health routine 
Length: 75 min
$50

Why does the motivation for exercise seem like an elusive unicorn for so many female physicians? We all know it's good for us, so why is it so hard to get it done?

Brought to you by the dynamic duo who helped you "throw out your Spanx" at the sold-out workshop during CWIM 2020, this 75 minute workshop is aimed to help you reshape your mindset around exercise.  The information provided will help you push past your type A personality's need for perfection and understand the value of movement (any amount of movement) in all aspects of your life. The session will provide practical tips and tricks to help make exercise a part of your daily life. It's time to stop waiting for the motivation to strike and just start moving... and this workshop will show you how!


Dr. Suzanne Rutherfod & Jake Wright 

12:15 - 2:15pm EST
Help your Pelvic Floor:
It's Not Just "Kegels"
Length: 2 hours
$50

This 2 hour workshop, run by ortho-pelvic health physio and educator, Andrea Pickett, will provide insight to the what? how? and why? of pelvic health physiotherapy. There will also be a brief review of evidence-based practices, in order to allow you to feel confident in seeking help for yourself or referring your patients.

You will have the opportunity to complete a pelvic health questionnaire, learn and apply self-assessment techniques, and participate in a movement lab that can address any personal pelvic health concerns that you may have. Let’s be honest- it's hard to find time to seek in-clinic pelvic health treatment!
"It’s not just kegels” is a key message that will be explored, and you will leave with an enlightened, new perspective on pelvic floor health physiotherapy!

Andrea Pickett - Pelvic Floor Physiotherapist

12:45pm - 2pm EST
My Skin Care Regimen: 
Am I Doing This Right? 
Length: 75 min 
Price: $50

This very practical workshop will review what evidence we have behind skin care products and how to put together an effective skin care regimen. Dr. Sutton will cover must haves in your skin care regimen for positive aging through the decades, including how to layer products, and in which order.  She will also focus on regimens for acne prone, rosacea prone and pigment prone skin. 

Dr. Allison Sutton- Medical & Cosmetic Dermatologist 

1:30 - 3:00pm EST
Pleasure is the Measure Masterclass:
Come As You Are
Length: 1.5 hours
$75

A crucial (and often avoided) topic of discussion and learning for all: physicians and our patients alike. As Dr. Nagoski states so poetically "pleasure is the measure of sexual well-being". There is no better expert than the author of the New York Times Bestseller "Come as Your Are"  to help us demystify the science of sexuality, teach us how to define pleasure on our own terms and as a result, connect more deeply with our sexual partner. If you loved her talk at CWIM 2019, this is your chance for more in-depth learning. 

Dr. Emily Nagoski  -  Bestselling Author & Sex Educator
2:15-3:30pm EST
Hashtags, Tiktoks & Instastories: 
Navigating the world of social media for your 
practice or side gig
Length: 75 min
$50

Whether you’re interested in increasing your engagement on social media for your side business, to share health promotion and evidence based health information for your patients, or for your own personal use, this hands-on workshop will help!  Drs. Sarah Lea and Alicia Power will discuss how to use social media to increase your like, know and trust factors, along with how to maximize engagement to promote yourself and your business!

Dr. Alicia Power and Dr. Sarah Lea
  Family & Maternity Care Physicians, Founders of SheFoundHealth.ca


2:30-3:30pm EST
Weak Ties, Strong Community:
How to Foster Connection in Your Hectic Schedule
Length: 1 hour
$50

How many times in the past week have you chosen to text instead of call, the self-checkout instead of the cashier or your smart phone instead of the person standing next to you? Before 2020, forgoing "weak tie" interactions in favour of efficiency was common; the COVID-19 era has made the problem exponentially worse. Join Jennie Aitken & Dr. Joanna Cheek, who will synthesize the research on social integration as the top predictor of health - they will help you make a targeted plan for how you can leverage "weak ties" to amplify your personal and professional wellbeing. 
 
Jennifer Aitken & Joanna Cheek 

3:45pm - 5:45pm EST
Parenting 101 & "Ask Me Anything" with Barbara Coloroso
Length: 2 hours
$75

Here is your chance to get all of your parenting questions answered! You asked for more and here she is!  Two hours of small-group learning with one of CWIM's favourite speakers, bestselling author and parenting guru Barbara Coloroso. Not only does she have a wealth of wisdom to share in the realm of parenting at home, but she is equally an expert in teaching (as a former teacher herself), school discipline and bullying. To have the ear and the mind of Barbara Coloroso for a 30-minute talk, followed by 90 minutes of Q&A is a once-in-a-lifetime opportunity. Don't miss it! 

Barbara Coloroso - International Bestselling Author & Parenting Expert 

3:45 - 5:45pm EST
Come Walk the Three Sides of Respect©:
It could change everything!
Length: 2 hours
$50

We all want the same thing - to be treated with respect. Do you find yourself in situations where you do not feel respected or valued? Do you struggle with what to do to address it quickly and without consequence to your reputation? This workshop provides a curated experience to explore what respect means to you and your colleagues, and introduces you to an easy conflict resolution tool to help you reconsider lingering issues and navigate new ones differently. 


Sara Luther - Lawyer, Forward Working - Learn, Leverage, Lead

Detected timezone